Join the 'Motivation' group to help and get support from people like you.
We found 16 questions associated with the 'Motivation' topic.
Posted 10 days ago • 3 answers
I've tried a lot of different antidepressants. I am now going back to this one. I have social anxiety and panic attacks and lately haven't been leaving my home much I also suffer from depression. I'm 24 years old.. I hate it I'm on 10mg Prozac and 0.25 Xanax. I might ask my ...
Posted 9 Jan 2018 by • 2 answers
Just started 37.5mg Effexor. I'm on my 4th day and can tell it is already giving me a boost of motivation. Just wondering, the ONLY side effect I have is constant heartburn. Wondering how long this will last? I have noticed it helping my OCD and ADHD and more energy, but the heartburn and ...
Posted 21 Jan 2018 by • 0 answers
I was on 50mg for a week, then 100mg for about 2 weeks and now have been on 150mg for 2 weeks. So far I'm not feeling any change in energy levels or motivation/general mood. My anxiety has also come back as I swapped from citalopram to this. Anyone been in a similar situation?
Posted 27 Nov 2017 by • 6 answers
I am bipolar II and have been taking 300mg of Lamictal for a few years. My depression is getting quite bad again. I have no motivation, in fact it’s jard to even get up and get dressed. I am worried about increasing my dose anymore but I am not sure what else to do. I am on Seroquel and ...
Posted 9 Dec 2017 by • 2 answers
I have been on 10 mg of Celexa, starting next week on week three. Still don't see any real change at all, not hungry, no motivation, down mood, not interested in anything, etc. How long before a positive change? I know people around me (spouse) especially can see it too. Do I need a higher ...
Posted 14 Aug 2017 by • 1 answer
I am 67 and have been doing fine in Effexor, till I had a incident. I was on 300 for a week, just bumped it up to 600 and do not feel like myself. How long does one feel like they're in a fog? My depression has been going on for 8 weeks. The doc said I could try abilify and that is freaking me ...
My venlafaxine dose has been increased by 36.5mg, (previous 225mg), will this stop natural grieving?
Posted 8 Aug 2017 by • 1 answer
... I have had lack of motivation for some months to tend to basics like washing and eating/food shopping etc, my father died last week, i am in the grieving process, will this increased dose interfere with grieving as i dont want to bottle it all up, as have done with other emotional episodes in ...
Posted 9 Jul 2017 by • 2 answers
My main problem is lack of motivation/energy. Also have some insomnia. I also have hypothyroid which I am taking rx for. Thought about switching meds to either another SSRI or SNRI. Any recommendations?
Posted 13 Jul 2017 by • 1 answer
On Effexor for panic attacks, about 3 Years! Changed me a lot for the better!!! No more attacks. . I have done more in my life since on it. Just lack of motivation!!! What can we do to get it back? Naturally!
Posted 7 Jul 2017 by • 4 answers
I had experienced a lot of fatigue day 1. I'm on day 4 and feel great! I'd live to hear from people who have lost. I'm just looking for support and motivation. How much have you lost? ☺
Posted 10 Jul 2017 by • 2 answers
Hello, I'm suffering from depressions and social anxiety. Unfortunately it looks like I have very unpleasant side effects from SRIs: I can't feel anymore, my emotions are numbed. My motivation is non-existent and I am indifferent to everything. When I watch some emotional video I used to ...
Posted 28 May 2017 by • 2 answers
My side effects to this medicine is unreal, no appetite, very tired, afraid to drive, have no motivation to do anything, nausea, headache, etc! I want to stop but my dr won't be in his office until Tuesday! I need some advise please
Posted 17 Jun 2017 by • 1 answer
I am depressed, have no motivation to do ANYTHING, want to sleep all the time, had my first ever panic attack, feel trapped and not like myself. I had the arm implant for 3 years and got it removed in April and started my first shot in the beginning of May. I'm getting tired of this and feel ...
Posted 4 Jul 2017 by • 0 answers
I've been on 2 mg of Ability for 2 weeks. I like it for motivation... but... I'm a very quiet person, too much, I don't talk really. I find this med to make me talk almost too much for my husband and friends, and too quickly. I find it to give me dreams/nightmares about bad things ...
Has anyone switched from Paxil CR to Wellbutrin? I too Paxil for a month but it didn't seem to have?
Posted 19 Jun 2017 by • 0 answers
... much effect, other than keeping me tired all the time with zero motivation. Wellbutrin sounds like a better one from the bits I've read. I have MDD and GAD with some Adhd too. My brain is my not a quiet place lol, always thinking like ticker tape. So just wondering